Li, Jichun (2010) Corrigendum to “Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems I: Reaction–diffusion type” [Comput. Math. Appl. 35 (3) (1998) 57–70]. Computers & Mathematics with Applications, 59. 3374-3376 doi:10.1016/j.camwa.2010.03.026
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Corrigendum to “Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems I: Reaction–diffusion type” [Comput. Math. Appl. 35 (3) (1998) 57–70] | ||
Journal | Computers & Mathematics with Applications | ||
Authors | Li, Jichun | Author | |
Year | 2010 (May) | Volume | 59 |
Publisher | Elsevier BV | ||
DOI | doi:10.1016/j.camwa.2010.03.026Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6573478 | Long-form Identifier | mindat:1:5:6573478:4 |
GUID | 0 | ||
Full Reference | Li, Jichun (2010) Corrigendum to “Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems I: Reaction–diffusion type” [Comput. Math. Appl. 35 (3) (1998) 57–70]. Computers & Mathematics with Applications, 59. 3374-3376 doi:10.1016/j.camwa.2010.03.026 | ||
Plain Text | Li, Jichun (2010) Corrigendum to “Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems I: Reaction–diffusion type” [Comput. Math. Appl. 35 (3) (1998) 57–70]. Computers & Mathematics with Applications, 59. 3374-3376 doi:10.1016/j.camwa.2010.03.026 | ||
In | (n.d.) Computers & Mathematics with Applications Vol. 59. Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |